| Model Number |
LOGIC TIBIA PS MOD INSRT SZ 1 9MM |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00198 and 1038671-2021-00199.
Event or Problem Description
As reported, during the initial implant for this (b)(6) year old female patient, the polyethylene tibial insert size1, 9mm two (2) pieces were cracked when the surgeon was inserting the tibial insert driver (before impaction).The crack was found damaged in the area in central mushroom hole, peripheral rim and backside of articular surface.The operation time delayed about one hour.The devices will be returned.
Additional Manufacturer Narrative
Section d1: brand name.Section d4: model number, catalog number, manufactured date & unique identifier (udi)#.Section g4: pma/510(k) number.Section h4: expiration date.
Additional Manufacturer Narrative
After further review of additional information received.(h3) the evaluation noted that revision reported was likely the result of seating difficulties from not properly aligning the posterior undercuts of the tibial inserts with the mating geometry of the tibial tray, which prohibited the components from fully seating and led to deformation of the polyethylene.The most probable root cause associated with the reported event of "crack" is associated with assembling or seating a polyethylene component during implantation.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00198 and 1038671-2021-00199.